MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD SOFSILK; SUTURE, NONABSORBABLE, SILK

DAVIS & GECK CARIBE LTD SOFSILK; SUTURE, NONABSORBABLE, SILK
Model Number GS-63-M
Medical Device Problem Codes Break (1069); Detachment Of Device Component (1104)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Known Impact Or Consequence To Patient (2692)
Date of Event 07/26/2017
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter, on (b)(6) 2017, during a laparoscopic assisted colectomy procedure, while anastomosing the colon, the device¿s needle tip broke off and was never found/located and x-ray was not done.No patient injury.
 
Additional Manufacturer Narrative
Based on review of the file, this report was updated from a malfunction to a serious injury.If information is provided in the future, a supplemental report will be issued.

Brand Name
SOFSILK
Common Device Name
SUTURE, NONABSORBABLE, SILK
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key6826463
Report Number9612501-2017-06038
Device Sequence Number18846709
Product Code GAP
UDI-Device Identifier20884521085074
UDI-Public20884521085074
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model NumberGS-63-M
Device Catalogue NumberGS-63-M
Device Lot NumberD6J3009X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/31/2017
Supplement Date Received by Manufacturer07/31/2017
Initial Report FDA Received Date08/29/2017
Supplement Report FDA Received Date08/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;